# SDR FDEA201801240222

- Difficulty date: January 24, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 45,567 hours, 27,627 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5328538400000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER FLOOR PANEL 221PF DAMAGED AT PREVIOUS REPAIR AREA. FABRICATED COURIER FLOOR PANEL 221PF ON T17/1316881 IAW DWG SRZ-25-005 CAT "A" MAJOR REPAIR.
